Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I took cipralex 3 months ago for depression but till now i have the side effects

hi! I was on anti depressant past 2 years. It has already been three months that i quit them. The last drug that i took was cipralex and took it for complete one year before tapering it. It is known to have bad withdrawal effect. I am done with all my side effects EXCEPT that i still have very low is almost nil...i am scared. it is already three months and i still have this sie it normal?
Asked On : Thu, 30 Dec 2010
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Sexual side effects are very common with SSRIs.Cipralex is an SSRI.60 to 80 % patients
develop some sexual side effects with this drugs.Side effects are mainly related with ejaculation and orgasm in males.Desire(libido) is not commonly affected,but stil it may occur.It may take months to clear.Sometimes loss of libido is part of depressive symptoms.Certain drugs are there that can be tried to reverse the SSRI induce sexual side effect.Talk with a your psychiatriat.
Answered: Sat, 1 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor